Affordable Access

Publisher Website

Existence of solutions for a class of hemivariational inequality problems

Authors
Journal
Computers & Mathematics with Applications
0898-1221
Publisher
Elsevier
Publication Date
Volume
57
Issue
9
Identifiers
DOI: 10.1016/j.camwa.2009.01.026
Keywords
  • Hemivariational Inequality
  • Generalized Pseudomonotone Mapping
  • The Clarke Generalized Gradient
  • Galerkin Approximation
  • Eigenvalue

Abstract

Abstract In this paper, we are concerned with the existence of solutions for a class of Hartman–Stampacchia type hemivariational inequalities by using the Clarke generalized directional derivative and the Galerkin approximation method. Two existence results of solutions for the generalized pseudomonotone mapping hemivariational inequality and elliptic hemivariational inequality are obtained.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Existence of a nontrivial solution for a class of...

on Nonlinear Analysis Theory Meth... Jan 01, 2011

Existence results for obstacle problems for nonlin...

on Nonlinear Analysis Theory Meth... Jan 01, 2008

Evolution Hemivariational Inequality for a Class o...

on Computers & Mathematics with A... Jan 01, 2006

Existence of weak solutions for a class of nonline...

on Mathematical and Computer Mode... Jan 01, 2008
More articles like this..